Allegra Children's 12-Hour Allergy Relief Orally Dissolving Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Orange Cream Flavor, 24-Count

Allegra Children's 12-Hour Allergy Relief Orally Dissolving Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Orange Cream Flavor, 24-Count

Product ID: B01D3KRQBY Condition: New

Available in other options.
Variations
Sold Out

Product Description

Allegra Children's 12-Hour Allergy Relief Orally Dissolving Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Orange Cream Flavor, 24-Count

  • INCLUDES: One (1) 24-count pack of Allegra Children's 12-Hour Orally Dissolving Tablets, Orange Cream Flavor
  • 12-HOUR RELIEF: Give kids one dose of Allegra liquid antihistamine day or night for 12 hours of relief from their worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ORANGE CREAM TABLETS: This allergy medicine for children 6 years and older comes in an orange cream flavor and disintegrates when chewed
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Non-Drowsy, melt able tablet for 12 hour relief of indoor and outdoor allergies. Give's kids fast, effective and safe relief from allergy symptoms such as sneezing, runny nose and watery eyes, all in a dissolvable orange flavored tablet. Adult Directions: (12 yr+) • Take 2 tablets every 12 hours on an empty stomach . CARE INSTRUCTIONS: • Do not take more than 4 tablets in 24 hours Notes: • Adults 65 years of age and older: ask a doctor • Consumers with kidney disease: ask a doctor • Do not take at the same time as aluminum or magnesium antacids • Do not take with fruit juices

Technical Specifications

Country
USA
Brand
Allegra
Manufacturer
Chattem Inc.
Binding
Health and Beauty
PartNumber
D3KRQBY
Model
D3KRQBY
Color
Allegra Children's Non-drowsy Antihistamine Meltable Tablets, Orally Disintegrating, 12-hour Allergy Relief, 24-count, Orange Cream
IsAdultProduct
Height
5.19
Length
2.88
Weight
0.08
Width
1.88
ReleaseDate
2016-03-23T00:00:01Z
Size
24 Count (Pack of 1)
NumberOfItems
1